# SDR SIMA201803210001

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 31,600 hours, 27,006 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 10239
- Condition: Failed
- Location: Rt Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A LOUD BANG  SOUND WHEN  ENERGIZING  EITHER HYDRAULIC  SYSTEMS NR 1 OR 2.  INSPECTED AND FOUND THE LANDING GEAR  FREE FALL CONTROL CABLE  WRAPPED AROUND THE NLG UPLOCK  BOX. REMOVED AND REPLACED THE RT NLG DOWNLOCK AND RT MLG FORWARD DOWNLOCK PROXIMITY SWITCHES IAW AMM 32-61-02.  OPS CHECKED GOOD IAW 32-63-05.   GEAR SWINGS GOOD IAW AMM 32-34-00. COMPLIED WITH GVI OF LANDING GEAR FREE FALL CABLE AND FREEFALL SELECTOR VALVE.  NO DEFECTS NOTED.
